# SDR TRAX200600776

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 47 LOCKING FWD LEFT REINFORCEMENT CHANNEL FOR VERTICAL STAB CORRODED.  CORROSION ON LT REINFORCEMENT CHANNEL ON VERT STAB AT FRAME 47 LOOKING FWD REMOVED IAW SRM CHAPTER 51-21-42 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IAW SRM 53-81-00 . MATERIAL THICKNESS 0.050  MATERIAL REMOVED 0.002 WITHIN LIMITS AS PER SRM 53-81-00 FIG 30   (CLOSED)
